Higher order dynamic mode decomposition

Le Clainche Martinez, Soledad y Vega De Prada, Jose Manuel (2017). Higher order dynamic mode decomposition. "SIAM Journal on Applied Dynamical Systems", v. 16 (n. 2); pp. 882-925. ISSN 1536-0040. https://doi.org/10.1137/15M1054924.

Descripción

Título: Higher order dynamic mode decomposition
Autor/es:
  • Le Clainche Martinez, Soledad
  • Vega De Prada, Jose Manuel
Tipo de Documento: Artículo
Título de Revista/Publicación: SIAM Journal on Applied Dynamical Systems
Fecha: 2017
Volumen: 16
Materias:
Palabras Clave Informales: Dynamic mode decomposition; Koopman operator; delayed snapshots; nonlinear dynamical systems; transient dynamics; quasi-periodic attractors; complex Ginzburg–Landau equation; thermal convection in spherical shells
Escuela: E.T.S. de Ingeniería Aeronáutica y del Espacio (UPM)
Departamento: Matemática Aplicada a la Ingeniería Aeroespacial
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (2MB) | Vista Previa

Resumen

This paper deals with an extension of dynamic mode decomposition (DMD), which is appropriate to treat general periodic and quasi-periodic dynamics, and transients decaying to periodic and quasiperiodic attractors, including cases (not accessible to standard DMD) that show limited spatial complexity but a very large number of involved frequencies. The extension, labeled as higher order dynamic mode decomposition, uses time-lagged snapshots and can be seen as superimposed DMD in a sliding window. The new method is illustrated and clarified using some toy model dynamics, the Stuart–Landau equation, and the Lorenz system. In addition, the new method is applied to (and its robustness is tested in) some permanent and transient dynamics resulting from the complex Ginzburg–Landau equation (a paradigm of pattern forming systems), for which standard DMD is seen to only uncover trivial dynamics, and the thermal convection in a rotating spherical shell subject to a radial gravity field.

Más información

ID de Registro: 50185
Identificador DC: http://oa.upm.es/50185/
Identificador OAI: oai:oa.upm.es:50185
Identificador DOI: 10.1137/15M1054924
URL Oficial: https://epubs.siam.org/doi/abs/10.1137/15M1054924?journalCode=sjaday
Depositado por: Memoria Investigacion
Depositado el: 01 Ago 2018 10:46
Ultima Modificación: 01 Ago 2018 10:46
  • InvestigaM
  • GEO_UP4
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM